RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Salikhov, Vladislav Khasanovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 22

Number of views:
This page:2265
Abstract pages:5046
Full texts:1966
References:497
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18536
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202758

Publications in Math-Net.Ru
2019
1. V. Kh. Salikhov, M. G. Bashmakova, “On irrationality measure $\mathrm{arctg}  \frac {1}{3}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 1,  69–75  mathnet
2018
2. I. V. Bondareva, M. Yu. Luchin, V. Kh. Salikhov, “Symmetrized polynomials in a problem of estimating of the irrationality measure of number $\ln 3$”, Chebyshevskii Sb., 19:1 (2018),  15–25  mathnet  elib
3. M. Yu. Luchin, V. Kh. Salikhov, “Approximating $\ln 2$ by numbers in the field $\mathbb{Q}(\sqrt{2} )$”, Izv. RAN. Ser. Mat., 82:3 (2018),  108–135  mathnet  elib; Izv. Math., 82:3 (2018), 549–577  isi  scopus
2015
4. A. I. Galochkin, Yu. V. Nesterenko, V. G. Chirskiy, V. Kh. Salikhov, “Andrei Borisovich Shidlovskii”, Chebyshevskii Sb., 16:3 (2015),  6–34  mathnet  elib
5. V. A. Androsenko, V. Kh. Salikhov, “Symmetrized Version of the Markovecchio Integral in the Theory of Diophantine Approximations”, Mat. Zametki, 97:4 (2015),  483–492  mathnet  mathscinet  zmath  elib; Math. Notes, 97:4 (2015), 493–501  isi  scopus
2010
6. V. Kh. Salikhov, “On the Measure of Irrationality of the Number $\pi$”, Mat. Zametki, 88:4 (2010),  583–593  mathnet  mathscinet; Math. Notes, 88:4 (2010), 563–573  isi  scopus
2008
7. V. Kh. Salikhov, “On the irrationality measure of $\pi$”, Uspekhi Mat. Nauk, 63:3(381) (2008),  163–164  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:3 (2008), 570–572  isi  elib  scopus
2005
8. V. Kh. Salikhov, A. I. Frolovichev, “On multiple integrals represented as a linear form in $1,\zeta(3),\zeta(5),…,\zeta(2k-1)$”, Fundam. Prikl. Mat., 11:6 (2005),  143–178  mathnet  mathscinet  zmath; J. Math. Sci., 146:2 (2007), 5731–5758  scopus
2002
9. V. Kh. Salikhov, G. G. Viskina, “Algebraic Relations between the Hypergeometric E-Function and Its Derivatives”, Mat. Zametki, 71:6 (2002),  832–844  mathnet  mathscinet  zmath; Math. Notes, 71:6 (2002), 761–772  isi  scopus
1998
10. V. Kh. Salikhov, “Criterion for the algebraic independence of values of hypergeometric $E$-functions (even case)”, Mat. Zametki, 64:2 (1998),  273–284  mathnet  mathscinet  zmath; Math. Notes, 64:2 (1998), 230–239  isi
1990
11. V. Kh. Salikhov, “A criterion for the algebraic independence of values of a class of hypergeometric $E$-functions”, Mat. Sb., 181:2 (1990),  189–211  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 203–226  isi
1989
12. V. Kh. Salikhov, “Irreducibility of a class of hypergeometric equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 4,  7–10  mathnet  mathscinet  zmath
13. V. Kh. Salikhov, “On reducibility and linear reducibility of linear differential equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 3,  3–8  mathnet  mathscinet  zmath
1988
14. V. Kh. Salikhov, “Formal solutions of linear differential equations and their application in the theory of transcendental numbers”, Tr. Mosk. Mat. Obs., 51 (1988),  223–256  mathnet  mathscinet  zmath
1986
15. V. Kh. Salikhov, “Linear irreducibility of differential equations and algebraic independence of the values of hypergeometric $E$-functions”, Uspekhi Mat. Nauk, 41:3(249) (1986),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 231–232  isi
1985
16. V. Kh. Salikhov, “On the algebraic irreducibility of the set of linear differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 49:1 (1985),  194–210  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:1 (1986), 185–200
1984
17. V. Kh. Salikhov, “On the algebraic independence of the values of hypergeometric $E$-functions”, Uspekhi Mat. Nauk, 39:2(236) (1984),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 191–192  isi
1980
18. V. Kh. Salikhov, “Algebraic irreducibility of a collection of linear differential equations”, Dokl. Akad. Nauk SSSR, 254:4 (1980),  806–808  mathnet  mathscinet  zmath
19. V. Kh. Salikhov, “On differential irreducibility of a class of differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980),  176–202  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:1 (1981), 165–189  isi
1977
20. V. Kh. Salikhov, “On the differential irreducibility of a class of differential equations”, Dokl. Akad. Nauk SSSR, 235:1 (1977),  30–33  mathnet  mathscinet  zmath
1973
21. V. Kh. Salikhov, “The algebraic independence of the values of $E$-functions satisfying linear first-order differential equations”, Mat. Zametki, 13:1 (1973),  29–40  mathnet  mathscinet  zmath; Math. Notes, 13:1 (1973), 19–25

2016
22. V. I. Bernik, V. A. Bykovskij, A. I. Galochkin, N. M. Dobrovol'skij, A. V. Zhmuljova, V. H. Salihov, V. G. Chirskij, V. N. Chubarikov, “Nesterenko Yuri Valentinovich (70 anniversary of Yu. V. Nesterenko)”, Chebyshevskii Sb., 17:4 (2016),  211–2210  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020